# SDR SWAA094116

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 19,728 hours, 11,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6556633
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CH2 CHECK, EMERGENCY LIGHT SYS FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES PER MM.
